# SDR HALA201605030171

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 54,005 hours, 9,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 0000
- Part serial: 000
- Condition: Low Pressure
- Location: L1 Door Slide
- Part time: 2,023 hours, 384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTLE PRESSURE WITHIN RED BAND.  MAIN ENTRY DOOR SLIDES PASSENGER CONFIGURATION.  REPLACED EMERGENCY ESCAPE SLIDE AT L1 DOOR IAW TASK CARD 25-029-00-01 AND AMM 25-66-01/401 AND NO DEFECTS NOTED OK FOR SERVICE.
